On degenerate secant varieties of secant defect two.
Manuscripta mathematica, Tome 93 (1997) no. 4, pp. 189-204
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
degenerate secant varieties, 7-dimensional projective manifolds, Gauss maps, Del Pezzo fibrations
@article{MM2_1997__93_4_156294,
author = {Masahiro Ohno},
title = {On degenerate secant varieties of secant defect two.},
journal = {Manuscripta mathematica},
pages = {189--204},
year = {1997},
volume = {93},
number = {4},
zbl = {0910.14029},
url = {http://geodesic.mathdoc.fr/item/MM2_1997__93_4_156294/}
}
Masahiro Ohno. On degenerate secant varieties of secant defect two.. Manuscripta mathematica, Tome 93 (1997) no. 4, pp. 189-204. http://geodesic.mathdoc.fr/item/MM2_1997__93_4_156294/